Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 2, 2011, 3:39 PM CDT. It took effect at May 3, 2011, 4:00 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 3:39 PM CDT (20:39 UTC)
- In effect from
- May 3, 2011, 4:00 PM CDT
- Expired
- May 5, 2011, 2:41 AM CDT
- In force
- 35 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
724 WHUS74 KMOB 022039 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TUESDAY AFTERNOON... .A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY TUESDAY BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS MID WEEK. GMZ650-655-670-675-030500- /O.NEW.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE TUESDAY AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO WEDNESDAY. * SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-030500- /O.NEW.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/ MOBILE BAY- 339 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS BY LATE AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO WEDNESDAY MORNING. * SEAS: BAY WATERS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
249 WHUS74 KMOB 030452 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TUESDAY AFTERNOON... .A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY TUESDAY BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS MID WEEK. GMZ650-655-670-675-031300- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1152 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE TUESDAY AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO WEDNESDAY. * SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-031300- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/ MOBILE BAY- 1152 PM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS BY LATE AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO WEDNESDAY MORNING. * SEAS: BAY WATERS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
734 WHUS74 KMOB 031311 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 811 AM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT BEGINNING THIS AFTERNOON... .A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS MID WEEK. GMZ650-655-670-675-032115- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 811 AM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. STRONG OFFSHORE FLOW CONTINUES INTO WEDNESDAY. * SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-032115- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/ MOBILE BAY- 811 AM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS. STRONG OFFSHORE FLOW CONTINUES INTO WEDNESDAY MORNING. * SEAS: BAY WATERS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
869 WHUS74 KMOB 032026 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 326 PM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS IS FORECAST IN THE WAKE OF A STRONG COLD FRONT THAT MOVES SOUTHEASTWARD...WELL OUT OVER THE NORTHERN GULF TONIGHT. GMZ650-655-670-675-040500- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 326 PM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. STRONG OFFSHORE FLOW CONTINUES INTO WEDNESDAY. * SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-040500- /O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/ MOBILE BAY- 326 PM CDT TUE MAY 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS. STRONG OFFSHORE FLOW CONTINUES INTO WEDNESDAY MORNING. * SEAS: BAY WATERS BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
817
WHUS74 KMOB 040453
MWWMOB
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CDT TUE MAY 3 2011
...SMALL CRAFT ADVISORY REMAINS IN EFFECT...
.AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS WILL CONTINUE
THROUGH WEDNESDAY IN THE WAKE OF A STRONG COLD FRONT THAT HAS MOVED
WELL SOUTHEAST OUT OVER THE NORTHERN GULF OF MEXICO.
GMZ650-655-670-675-041300-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1153 PM CDT TUE MAY 3 2011
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY.
* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH
WEDNESDAY.
* SEAS: SEAS BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET
OFFSHORE. ROUGH CONDITIONS OF BAYS AND INLAND WATERWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
GMZ630-041300-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110504T1800Z/
MOBILE BAY-
1153 PM CDT TUE MAY 3 2011
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY.
* WINDS: NORTH WINDS AROUND 20 KNOTS AND GUSTY WILL CONTINUE
THROUGH WEDNESDAY MORNING.
* SEAS: BAY WATERS ROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$374 WHUS74 KMOB 040845 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 345 AM CDT WED MAY 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY UNTIL 9 AM THURSDAY MORNING... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA TODAY AND TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH. NORTHERLY WINDS WILL WEAKEN SLIGHTLY OVER THE NEAR SHORE WATERS THIS AFTERNOON AND EARLY THIS EVENING THEN REBUILD OVERNIGHT AS COOLER AIR FROM THE NORTH MOVES SOUTHWARD. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH SHIFTS EAST. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP BY LATE THURSDAY AFTERNOON AS HIGH PRESSURE CONTINUES TO SHIFT EAST. GMZ630-650-655-670-675-041845- /O.EXT.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 345 AM CDT WED MAY 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THURSDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS NEAR SHORE IN THE AFTERNOON THEN REBUILDING TO 20 KNOTS OVERNIGHT. * SEAS: SEAS 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT THIS MORNING SUBSIDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT THIS AFTERNOON AND TONIGHT. BAY AND INLAND WATERS MOSTLY ROUGH THIS MORNING AND OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS74 KMOB 041907 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 207 PM CDT WED MAY 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY UNTIL 9 AM THURSDAY MORNING... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH SHIFTS EAST. GMZ630-650-655-670-675-050315- /O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 207 PM CDT WED MAY 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS. * SEAS: SEAS 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS74 KMOB 050448 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CDT WED MAY 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY UNTIL 9 AM THURSDAY MORNING... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTH. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH SHIFTS EASTWARD. GMZ630-650-655-670-675-051300- /O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1148 PM CDT WED MAY 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY. * WINDS: NORTH WINDS 20 KNOTS AND GUSTY. * SEAS: SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
810 WHUS74 KMOB 050741 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 241 AM CDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY HAS BEEN CANCELED... .NORTHEASTERLY WINDS AT 15 TO 20 KNOTS WILL PERSIST THROUGH ABOUT 9 AM THIS MORNING THEN BECOME EAST TO SOUTHEAST AND DECREASE BY LATE MORNING OR EARLY AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING. GMZ630-650-655-670-675-050845- /O.CAN.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 241 AM CDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. NORTHEASTERLY WINDS AT 15 TO 20 KNOTS WILL PERSIST THROUGH ABOUT 9 AM THIS MORNING THEN BECOME EAST TO SOUTHEAST AND DECREASE BY LATE MORNING OR EARLY AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 2, 2:35 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 2, 2:35 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT MON MAY 2 2011
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)SCATTERED SHOWERS AND
THUNDERSTORMS JUST WEST AND NORTHWEST OF THE FORECAST AREA WILL
LIKELY EXPAND IN COVERAGE TO THE NORTHWEST AND SOUTHEAST LATE
AFTERNOON AND EVENING BUT STAY MOSTLY ALONG OR JUST WEST OF THE
MISSISSIPPI FORECAST AREA UNTIL LATER TONIGHT. THE EXPANSION OF
SHOWERS/THUNDERSTORMS OCCURRING ALONG A THERMAL GRADIENT AND LOW
LEVEL CONVERGENCE IN ADVANCE OF THE COLD FRONT FURTHER WEST. THESE
WILL WEAKEN THIS EVENING AS THE COLD FRONT BEGINS TO MOVE SLOWLY
EAST WITH SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ALONG NEAR
THE FRONT. A CHANCE FOR SHOWERS OR ISOLATED THUNDERSTORMS BEFORE
DAYLIGHT ACROSS THE FORECAST AREA WITH THE INCREASING DEEP LAYER
MOISTURE. HOWEVER BEST CHANCE WILL BE DURING THE DY TUESDAY...BOTH
PRE AND POST FRONTAL. FRONT SHOULD BE NEAR I-65 AROUND NOON TO 2
PM. THE BEST DYNAMICS ARE WELL TO THE NORTH ON TUESDAY AS THE
SURFACE AND UPPER LOW WILL BE IN THE GREAT LAKES AREA TUESDAY
AFTERNOON. NO SEVERE WEATHER ANTICIPATED AS THUNDERSTORMS WILL
LIKELY BE ELEVATED. MUCH COOLER AIR BEHIND THE FRONT WILL HAVE LOWS
INTO THE 40S BY WEDNESDAY MORNING AND AGAIN THURSDAY MORNING OVER
MOST OF THE AREA AWAY FROM THE COAST. BREEZY ON WEDNESDAY WITH HIGHS
75 TO 80 AND ONLY A LITTLE WARMER THURSDAY BUT WITH LESS WIND. /11
.LONG TERM...(FRIDAY THROUGH MONDAY)NO CHANGES TO EXTENDED OTHER
THAN SURFACE HUMIDITY ON THURSDAY NIGHT. UPPER FLOW BECOMES MOSTLY
ZONAL...KEEPING ANY SIGNIFICANT MOISTURE FROM RETURNING TO THE AREA
THROUGH MOST OF THE WEEK. COOLER...DRIER WEATHER TO DOMINATE WITH
MID-LEVEL CAPPING PREVENTING ANY PRECIPITATION DEVELOPMENT THROUGH
THE PERIOD. BY THE WEEKEND...RETURN FLOW OFF THE GULF WILL BRING
INCREASING LOW LEVEL MOISTURE BUT A DEVELOPING UPPER RIDGE TO THE
WEST AND A SURFACE HIGH OVER THE THE NORTHERN GULF SHOULD KEEP THE
RAIN OUT OF THE PICTURE THROUGH THE WEEKEND. /11
&&
.MARINE...A COLD FRONT PROGRESSES EWD OVER THE COAST ON TUE. FRONTAL
PASSAGE TUE AFTN BRINGS WIND SHIFT...AN INCR IN NRLY FLOW AND A
BUILD IN SEAS IN ITS WAKE. SHWRS/TSTMS ARE EXPECTED AHD OF THE
FRONT. DRAINAGE OF UNSEASONABLY COLD AIR OFF THE LAND RESULTS IN STG
OFFSHORE FLOW TUE NIGHT AND POSSIBLY AGAIN ON WED NIGHT. WINDS DECR
AND SEAS SUBSIDE FOR THE LATTER HALF OF THE WEEK AS HIGH PRES MOVES
E INTO THE SE. /10
&&
.AVIATION [18Z TAF ISSUANCE]...CONTINUE TO THE BE ON THE W SIDE OF
SFC HIGH PRES SYSTEM FROM OFF THE E AND SE US COAST. SE TO S FLOW OF
10 TO 15 KTS ALG W/HIGHER GUSTS AT TIMES EXPECTED THRU 00Z WITH
BASES OF CU AT MVFR/VFR LVLS. PER RADAR DATA... RAIN CHC'S IN THE
NEAR TERM LOOK TO BE W OF THE TERMINALS. CIGS LOWER OVERNIGHT TO IFR
LVLS. RAIN CHC'S TRENDING UPWARD LATE TUE AM AS FRONT APPROACHES FM
W. 10/GJM
&&
.FIRE WEATHER...CLOUDY WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ON TUESDAY...SOME CONVECTION POSSIBLE OVER SOUTHEAST
MISSISSIPPI LATE THIS AFTERNOON AND EVENING. DISPERSIONS WILL
INCREASE JUST AHEAD OF THE FRONT ON TUESDAY...FRONT SHOULD BE NEAR
I-65 AT EARLY AFTERNOON. VERY GOOD DISPERSIONS AREA WIDE WEDNESDAY
WITH LOW HUMIDITY AND GUST NORTHWEST WINDS. DRY WITH LESS WIND ON
THURSDAY AND FRIDAY. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 77 46 76 / 30 60 30 00
PENSACOLA 71 80 51 78 / 30 50 30 05
DESTIN 71 80 56 76 / 30 40 30 05
EVERGREEN 65 78 41 75 / 30 60 40 05
WAYNESBORO 64 69 40 75 / 50 70 10 00
CAMDEN 66 76 42 75 / 30 70 30 05
CRESTVIEW 61 83 45 79 / 30 40 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 1 PM WEDNESDAY FOR
THE FOLLOWING ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 7 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM.
&&Hazardous weather outlook, May 2, 1:10 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 110 PM CDT MON MAY 2 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 110 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT DUE TO A MODERATE ONSHORE FLOW COMBINED WITH AN OUTGOING TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE TO STRONG SOUTHERLY WINDS OVER THE MARINE AREA WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 25 KNOTS BY TUESDAY NIGHT FOLLOWING A COLD FRONTAL PASSAGE. SEAS WILL LIKELY BUILD TO 7 FEET OR MORE IN ADVANCE OF THE FRONT...SUBSIDING SLOWLY BEHIND THE FRONT BUT REMAINING NEAR 7 FEET WELL OFFSHORE INTO WEDNESDAY. A MODERATE THREAT FOR RIP CURRENTS WILL LIKELY REMAIN THROUGH THE DAY ON TUESDAY UNTIL THE COLD FRONT PASSES AND THE WINDS SHIFT FROM THE NORTH. ADDITIONALLY...SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THE FRONT ON TUESDAY...A FEW STORMS MAY CONTAIN GUSTY WINDS AND BRIEF HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:46 PM CDT | Fire Weather Watch | MOB | 24 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.